# SDR IXXA2023062703

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24983
- Aircraft time: 123,088 hours, 24,212 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 141T333086
- Part serial: NSN
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN SKIN FOUND @ STA 344, S21R
